# SDR MASA2016020112732

- Difficulty date: February 1, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 15116
- Aircraft time: 14,228 hours, 13,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/O FLASHLIGHT INOPERATIVE.  REPLACED BATTERY.
